# SDR HNAA2014010300652

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 61,682 hours, 69,242 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ATG961106
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED WITH WINDSHIELD SELECTED TO NORMAL.  R & R RIGHT WINDSHIELD CONTROLLER.  GROUND RAN ACFT. OPS CHECKED GOOD IAW MM 30-41-00.
